I started 50 mcg daily of levothyroxine a few weeks ago for Hashimoto's. However, my TSH and antibodies are just slightly high, nothing like the highs I have read about. I don't know if this is a coincidence, but I have been experiencing things that seem to be more related to that medication than the known side effects of the Dostinex I take for pituitary tumor. I seem dehydrated, frequent diarreha (a few times I have lost control and gone on myself), faster heart rate, etc. For the past 2 days I have taken only 1/2 of a pill and haven't had any bowel movements, much less the diarreha.
Is it possible that I have too high of a dosage and that the 1/2 pill is working better for me?
Thanks! I am scheduled for another round of blood tests in about 2 weeks. I figured I'd keep it at the 1/2 a pill daily until then and see what the tests have to say. :-P Maybe not brilliant, but I haven't felt well with the levothyroxine and dostinex for weeks. The last 2 days I have felt great with the 1/2 pill amount.
Silly question... I had blood drawn this morning for creatinine and cortisol test. My arm at the draw site is swollen and hurts really bad... I have never had that before with blood tests. Should I be worried?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.